Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have bump on lower leg, rashes on butt crack and bottom of penis. What is the disease?

DOCTOR OF THE MONTH - Jan 2013
Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Question
i have a rash on the top of my butt crack then at the bottom of my penis not on it another rash behind 1 knee all itch like crazy lower legs it have little bumps hard to see there
Posted Wed, 23 Jan 2013 in Skin Hair and Nails
 
 
Answered by Dr. Mayank Bhargava 20 minutes later
Hi XXXXXXX,
Thanks for posting your query.

You are most likely suffering from Fungal infection in groin region called as "Tinea Cruris".
This infection is common in males.
Presence of itch along with rash in groin area suggest the diagnosis.
Infection get flared up after exposure to sweat and wearing tight clothes.

You should consult with XXXXXXX medicine specialist/ dermatologist and should go for thorough check up.
You should go for KOH mount preparation of skin scrapings.
Other possibilities may be contact dermatitis and eczematous dermatitis with secondary bacterial infection.
Exact diagnosis could be made after examination.

You should apply anti-fungal ointment and should take in oral form for at least 21 days.
Wear cotton soft clothes.
Avoid soap application in groin region.
Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Have bump on lower leg, rashes on butt crack and bottom of penis. What is the disease? 11 minutes later
sorry i forgot to mention i went to 3 different doctors and the only thing that could make it go away for a few days is a steroid shot this went on for a few months it went away on its own now its back again the dermatologist took a sample of it and they told me it came back inconclusive
 
 
Answered by Dr. Mayank Bhargava 24 minutes later
Hi XXXXXXX,
Relief after application of steroid although suggest some sort of allergic or contact dermatitis and you should continue steroid application for few coming months.
Tinea infections are very common in males with recurrence if partially treated.
You should use another quality of cotton undergarments.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor